# SDR ASAA2022072339195

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 1,307 hours, 370 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT MESSAGE FOR APU OIL OTY ON START UP. MESSAGE # 49-94304. GROUNDED - YES. FOUND MESSAGE 49-94304 (OIL LEVEL SENSOR SHOWS CIRCUT FAILURE.)ACCOMPLISHED B737-9 IFIM TASK 49-90-00 FOR MAINT MESSAGE.INITIAL EVALUATION TEST OK. CLEARED MAINT MESSAGE FAULT, NOT ACTIVE. INTERMITTENT FAULT, OK FOR SERVICE.
